Facebook Pixel

Can these be Postinor 2 side effects?

By February 19, 2016 - 5:11pm
Rate This

Hi everyone, I had unprotected sex with my bf on the 30th of Jan- 2nd of Feb... Last period was Jan 7, ave cycle is 34-36... On 1st of Jan, I took Postinor 2 around 3 pm...

I expect to have my period on the 8th of Feb... It came on the 10th instead (late) and lasted for only two days (w/c is unusual as i always have it 4-5 days)

Now, i felt like my uterus is always full ... i experienced the following too!
✔️severe backpain(striking during night time)

✔️feels like vomiting
✔️moodswings(as my bf described)
✔️fatigue (feeling so tired)
✔️burping and farting more(very not me)
✔️urinating more
✔️discharge (sort of yellow/green and dry )
✔️pulsating uterus (i felt it once)
✔️cold feeling in the evening
✔️lower abdomen cramps

Note: no sex prior to the dates given

Add a Comment1 Comments


Hello and welcome to EmpowHer,
First of all, you need to consider the order of events. The common side effect of emergency contraception is bleeding a few days later. It can also disrupt your next period. So, the bleeding you experienced on the Jan 7th was most likely a side effect of the EC you took on Jan 1st, not your regular period. In that case it would not be your regular period.
Since you did not use any birth control when having intercourse Jan 30th - Feb 2nd, then your symptoms could be due to pregnancy. Implantation bleeding is very light and lasts only a few days, just like the bleeding you experienced on Feb 10th.

Overall, your symptoms and order of events point very strongly to pregnancy. However, it could all be caused by taking the EC as well.
Below I have pasted a link to a HER article about the basics of emergency contraception:

February 20, 2016 - 10:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!